It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Tips Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-10-2007, 10:42 AM   #1
Junior Member
(female)
 
Join Date: Jun 2006
Posts: 43
racecarsnotdogs HB User
acne from going off the pill

I went off the birth control pill 3-4 months ago. Since then I've had acne on my forehead and temples. The bumps are mostly skin colored and very small - more like a rash than anything else. I've really never had problems with acne before now. Any tips? I'm hoping my hormones will regulate and take care of the problem, but am looking for help in the meantime.

Thanks!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Adult cystic acne? nitts95 Acne 6 05-27-2009 11:02 PM
the Pill to control oil and acne Sue21 Birth Control 7 01-04-2007 09:10 PM
pill causing acne sapphire99 Birth Control 5 05-23-2006 11:20 AM
Acne caused by dairy products Naimis Acne 14 01-22-2006 08:26 PM
Sugar-acne is true? Zenfish Acne 110 10-23-2005 03:25 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!